| Catalog Number |
SRLP-340 |
| Medical Device Problem Codes |
Material Rupture (1546); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported right side "rupture, swelling, and lump." device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b2, b5, g2, h6.As no events have been confirmed against this device, this information is no longer considered reportable to the fda.
Event or Problem Description
Healthcare professional later reported that the device was found to be intact upon explant.Additionally reported was breast cancer which has been deemed not related to the device.Also reported was capsular contracture, baker grade iii which has been deemed not related to the device as this event has been associated with the patient's treatment of radiation.As no events have been confirmed against this device, this information is no longer considered reportable to the fda.